MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-262680

Медицинская библиотека · BMJ case reports · 2025

Rare occurrence of anticoagulant-related nephropathy in a patient with mechanical mitral valve replacement.

Then Ru Fah, Arimuthu Durga Arinandini, Fuah Kar Wah, Lim Christopher Thiam Seong

СтатьяКлинический случайПеревод в очереди

Аннотация

Anticoagulant-related nephropathy (ARN) is a rare type of acute kidney injury (AKI) caused by excessive anticoagulation with warfarin or other anticoagulants, such as direct oral anticoagulants (DOACs). We describe a case of a woman in her 50s with a background history of mitral valve replacement who was on warfarin and admitted for AKI, haematuria and a supratherapeutic international normalised ratio (INR) level. A renal biopsy showed red cell casts in the renal tubules, and a diagnosis of ARN was made. Her treatment included the temporary withdrawal of warfarin. Her renal function improved, and warfarin was restarted before she was discharged. This case highlights the importance of maintaining a high clinical suspicion when diagnosing ARN in patients who present with AKI and supratherapeutic INR levels.

Для цитирования: Then Ru Fah, Arimuthu Durga Arinandini, Fuah Kar Wah, Lim Christopher Thiam Seong. Rare occurrence of anticoagulant-related nephropathy in a patient with mechanical mitral valve replacement.. BMJ case reports. 2025. DOI: 10.1136/bcr-2024-262680.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.